# SDR C77A20150922002

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 17065540433
- Condition: Corroded
- Location: R2 Door
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP UPON REMOVAL OF R2 DOOR CUTOUT LWR FWD AND AFT FITTINGS FOUND CORROSION ON BEAM 1.  REMOVED CORROSION ON R2 DOOR LOWER BEAM FWD FITTING EDGE AREA L= 1.5 W= .045 D= .100 IAW E175 SRM 51-12-01 PG. 1-4 AND E175 SRM 51-10-03 PG. 1-10.  FOUND MORE CORROSION.  PERFORMED DVI OF R-2 LWR BEAM AND SURROUNDING STRUCTURE AND FOUND NO FURTHER DAMAGE IAW E175 NDT MANUAL FRONT MATTER INTRO.  LOCATED AND DRILLED R2 DOOR LOWER BEAM PN 170-65639-005 BATCH 0002843145 IAW DRAWING 170-65540-433.  ACCOMPLISHED THE PERMANENT REPAIR OF THE R2 SERVICE DOOR THRESHOLD BEAM BY REPLACEMENT PER EO E175-53MR-212 REV IR.
